Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1998, Volume 43, Issue 3, Pages 598–606 (Mi tvp1564)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

Limit theorems for the number of nonzero solutions of a system of random equations over GF(2)

V. G. Mikhailov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The asymptotic behavior of a number of solutions of a system of random equations of a particular form over GF(2) is investigated. The left-hand sides of the equations of the system are products of independent equiprobable linear functions in $n$ variables for GF(2), whereas the right-hand sides are equal to zero. Under the natural restrictions on the way of changing the parameters of the scheme (the number of unknowns, the number of equations, and the number of multipliers in the left-hand side of each equation) it is shown that the distribution of the number of nonzero solutions converges to a Poisson distribution. Sufficient conditions are given for the number of nonzero solutions to be asymptotically normal. The proofs are based on the moment method.

Keywords: systems of random equations, number of solutions, Poisson distribution.

DOI: https://doi.org/10.4213/tvp1564

Full text: PDF file (470 kB)

English version:
Theory of Probability and its Applications, 1999, 43:3, 480–487

Bibliographic databases:

Received: 03.12.1997

Citation: V. G. Mikhailov, “Limit theorems for the number of nonzero solutions of a system of random equations over GF(2)”, Teor. Veroyatnost. i Primenen., 43:3 (1998), 598–606; Theory Probab. Appl., 43:3 (1999), 480–487

Citation in format AMSBIB
\Bibitem{Mik98}
\by V.~G.~Mikhailov
\paper Limit theorems for the number of nonzero solutions of a~system of random equations over GF(2)
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 3
\pages 598--606
\mathnet{http://mi.mathnet.ru/tvp1564}
\crossref{https://doi.org/10.4213/tvp1564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1681052}
\zmath{https://zbmath.org/?q=an:0951.60011}
\transl
\jour Theory Probab. Appl.
\yr 1999
\vol 43
\issue 3
\pages 480--487
\crossref{https://doi.org/10.1137/S0040585X97977082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085137400010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1564
  • https://doi.org/10.4213/tvp1564
  • http://mi.mathnet.ru/eng/tvp/v43/i3/p598

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mikhailov, “Limit theorems for the number of nonzero solutions of a system of random equations over the field $\mathrm{GF}(2)$”, Discrete Math. Appl., 10:2 (2000), 115–126  mathnet  crossref  mathscinet  zmath
    2. V. G. Mikhailov, “The Poisson limit theorem for the number of noncollinear solutions of a system of random equations of a special form”, Discrete Math. Appl., 11:4 (2001), 391–400  mathnet  crossref  mathscinet  zmath
    3. V. G. Mikhailov, “Limit theorems for the number of points of a given set covered by a random linear subspace”, Discrete Math. Appl., 13:2 (2003), 179–188  mathnet  crossref  crossref  mathscinet  zmath
    4. V. G. Mikhailov, “Limit theorems for the number of solutions of a system of random linear equations belonging to a given set”, Discrete Math. Appl., 17:1 (2007), 13–22  mathnet  crossref  crossref  mathscinet  zmath  elib
    5. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Discrete Math. Appl., 22:4 (2012), 477–491  mathnet  crossref  crossref  mathscinet  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:217
    Full text:100
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021